# SDR IPXA2020081759135

- Difficulty date: August 5, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 101,932 hours, 19,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ADA364516
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C,  FWD CARGO AT BS 6-70 AND LONGERON 43R,  TEE-INTERCOSTAL IS CRACKED.REMOVED, FABRICATED AND REPLACED TEE- INTERCOSTAL IAW DWG. ADA3645 AND SRM 51-33-01. (MINOR)
